Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1951, Volume 6, Issue 2(42), Pages 144–156 (Mi umn6835)  

This article is cited in 5 scientific papers (total in 7 papers)

In the Moscow Mathematical Society

Meetings of the Moscow Mathematical Society




Full text: PDF file (1378 kB)

Citation: “Meetings of the Moscow Mathematical Society”, Uspekhi Mat. Nauk, 6:2(42) (1951), 144–156

Citation in format AMSBIB
\Bibitem{1}
\paper Meetings of the Moscow Mathematical Society
\jour Uspekhi Mat. Nauk
\yr 1951
\vol 6
\issue 2(42)
\pages 144--156
\mathnet{http://mi.mathnet.ru/umn6835}


Linking options:
  • http://mi.mathnet.ru/eng/umn6835
  • http://mi.mathnet.ru/eng/umn/v6/i2/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Buzdalin, “Trigonometric Fourier series of continuous functions diverging on a given set”, Math. USSR-Sb., 24:1 (1974), 79–102  mathnet  crossref  mathscinet  zmath
    2. P. L. Ul'yanov, “Luzin's work on the metric theory of functions”, Russian Math. Surveys, 40:3 (1985), 15–77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. M. Bugadze, “On divergence of Fourier–Walsh series of bounded functions on sets of measure zero”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 365–372  mathnet  crossref  mathscinet  zmath  isi
    4. P. L. Ul'yanov, “Reminiscences of Sergei Borisovich Stechkin”, Russian Math. Surveys, 51:6 (1996), 1015–1024  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. O. V. Besov, V. M. Buchstaber, A. G. Vitushkin, A. A. Gonchar, S. V. Konyagin, L. D. Kudryavtsev, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, A. Yu. Popov, V. A. Sadovnichii, A. F. Sidorov, Yu. N. Subbotin, S. A. Telyakovskii, P. L. Ul'yanov, N. I. Chernykh, “Sergei Borisovich Stechkin (obituary)”, Russian Math. Surveys, 51:6 (1996), 1007–1014  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    6. M. K. Kerimov, “On the 80th birthday of Il'ya Meierovich Sobol”, Comput. Math. Math. Phys., 47:7 (2007), 1065–1072  mathnet  crossref  mathscinet  elib
    7. G. A. Karagulyan, “Characterization of the sets of divergence for sequences of operators with the localization property”, Sb. Math., 202:1 (2011), 9–33  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук
    Number of views:
    This page:192
    Full text:108
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021